Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2010 (Vol. 2, Issue: 7)
Article Information:

Generalized Fuzzy Metric Spaces with Properties

Guangpeng Sun and Kai Yang
Corresponding Author:  Guangpeng Sun 

Key words:  Fixed point, generalized fuzzy metric, Q-fuzzy metric, , , ,
Vol. 2 , (7): Page No: 673-678
Submitted Accepted Published
2010 September, 10 2010 October, 14 2010 October, 25

In this study, the notion of Q-fuzzy metric space is introduced and some properties are obtained. Two new common fixed point theorem s are proved in Q-fuzzy metric spaces under some suitable conditions.
Abstract PDF HTML
  Cite this Reference:
Guangpeng Sun and Kai Yang, 2010. Generalized Fuzzy Metric Spaces with Properties.  Research Journal of Applied Sciences, Engineering and Technology, 2(7): Page No: 673-678.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved